# SDR A6WA201543152

- Difficulty date: October 20, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 30,264 hours, 29,338 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WOW INPUT, CAUTION MSG MOMENTARILY CAME ON AFTER GEAR RETRACTION ON TAKEOFF.  CAME ON AGAIN AFTER GEAR EXTENSION ON APPROACH.  AFTER NOSE WHEEL TOUCH DOWN, WOW INPUT CAUTION CAME ON STEADY, BELOW 80 KTS, STEERING INOPERATIVE CAUTION & WOW OUTPUT FAIL STATUS MSG.  UNABLE TO ENGAGE NWS.  COMPLIED WITH QRH, NWS STILL INOPERATIVE.  ACFT WAS TOWED TO PARKING.
